# SDR DALA13024429201

- Difficulty date: May 19, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, AFT STOP PAD FITTING, 3RD FROM TOP CRACKED.  R & R DOOR STOP FITTING IAW DWG 5910141 AND SRM 51-10-05.
